On a certain class of semilinear Volterra diffusion equations

Yoshio Yamada

Research output: Contribution to journalArticle

45 Citations (Scopus)
Original languageEnglish
Pages (from-to)433-451
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume88
Issue number2
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Volterra Equation
Semilinear
Diffusion equation
Class

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On a certain class of semilinear Volterra diffusion equations. / Yamada, Yoshio.

In: Journal of Mathematical Analysis and Applications, Vol. 88, No. 2, 1982, p. 433-451.

Research output: Contribution to journalArticle

@article{884ed9126db54f0f8a20772a58e94e7c,
title = "On a certain class of semilinear Volterra diffusion equations",
author = "Yoshio Yamada",
year = "1982",
doi = "10.1016/0022-247X(82)90205-0",
language = "English",
volume = "88",
pages = "433--451",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On a certain class of semilinear Volterra diffusion equations

AU - Yamada, Yoshio

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0004577941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0004577941&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(82)90205-0

DO - 10.1016/0022-247X(82)90205-0

M3 - Article

VL - 88

SP - 433

EP - 451

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -